Skip to Main Content

Non-Prescription Remedies

Showing results 49 – 72 of 124.


Compare to Imodium® A-D Active Ingredient, Loperamide Hydrochloride 2 mg. Kirkland Signature™ Anti-Diarrheal 2mg., 400 Caplets
$7.59

Compare to Imodium® A-D Active Ingredient, Loperamide Hydrochloride 2 mg.


Includes 6 Packets Multi-Symptom Severe Cold and 18 Packets Nighttime Severe Cold & Cough Theraflu® Severe Cold Day and Night Pack, 24 Packets

Includes 6 Packets Multi-Symptom Severe Cold and 18 Packets Nighttime Severe Cold & Cough




Includes 2 Sinus Rinse Bottles, 250 Premixed Packets, and 1 NasaMist Saline Spray 75 ml. Neilmed® SINUS RINSE™ $3.50 OFF

Includes 2 Sinus Rinse Bottles, 250 Premixed Packets, and 1 NasaMist Saline Spray 75 ml.


2 Bottles, 50 Tablets Each, Ranitidine 150 mg. MAXIMUM STRENGTH Zantac 150®, 100 Tablets $4.50 OFF

2 Bottles, 50 Tablets Each, Ranitidine 150 mg.


Loratadine 5 mg. Non-Drowsy 24 Hour Allergy Relief, Ages 2 and Up. Children's Claritin® Grape Chewables, 50 Tablets

Loratadine 5 mg. Non-Drowsy 24 Hour Allergy Relief, Ages 2 and Up.


Lubricant Eye Drops, 3 Bottles, 10 mL Each SYSTANE® ULTRA Lubricant Eye Drops 30 mL $4 OFF

Lubricant Eye Drops, 3 Bottles, 10 mL Each



Pain Reliever/Fever Reducer (NSAID), Compare to active ingredient in Advil® Liqui-Gels®** Kirkland Signature™ Ibuprofen 200 mg., 360 Liquid Filled Capsules

Pain Reliever/Fever Reducer (NSAID), Compare to active ingredient in Advil® Liqui-Gels®**


Bisacodyl USP 5 mg. Dulcolax® Laxative, 200 Tablets $4.50 OFF

Bisacodyl USP 5 mg.


Gluten Free, Antacid/Calcium Supplement, Assorted Fruit Flavor Tums® Extra Strength, 330 Tablets

Gluten Free, Antacid/Calcium Supplement, Assorted Fruit Flavor


Compare to Children's Zyrtec® Active Ingredient, Oral Solution, Cetirizine HCL 5mg., 2 Bottles, 8 Ounces Each Kirkland Signature™ Children's Aller-Tec, 16 Ounces

Compare to Children's Zyrtec® Active Ingredient, Oral Solution, Cetirizine HCL 5mg., 2 Bottles, 8 Ounces Each



Compare to Tylenol® Cold Multi-Symptom Daytime/Nightime Active Ingredients^, 120 Daytime Gelcaps, 48 Nightime Gelcaps. Kirkland Signature™ Cold Multi-Symptom Daytime and Nightime Rapid Release Gelcaps

Compare to Tylenol® Cold Multi-Symptom Daytime/Nightime Active Ingredients^, 120 Daytime Gelcaps, 48 Nightime Gelcaps.


Contact Lens Solution, 2 Bottles, 14 Ounces Each OPTI-FREE® RepleniSH® Solution, 28 Ounces

Contact Lens Solution, 2 Bottles, 14 Ounces Each


2 Bottles, 4 Ounces Each, Ibuprofen 100 mg/5 mL, Berry Flavor Motrin® Children's Suspension, 8 Ounces

2 Bottles, 4 Ounces Each, Ibuprofen 100 mg/5 mL, Berry Flavor


Compare to the active ingredient in Colace® Kirkland Signature™ Docusate Sodium, 100 mg., 400 Softgels

Compare to the active ingredient in Colace®



Compare to EXTRA STRENGTH TYLENOL® PM^, Pain Reliever/Non-Habit Forming Nighttime Sleep Aid.<br/> Kirkland Signature™ Acetaminophen Rapid Release Extra Strength PM., 400 Gelcaps

Compare to EXTRA STRENGTH TYLENOL® PM^, Pain Reliever/Non-Habit Forming Nighttime Sleep Aid.


Compare to Aleve® Active Ingredient, Pain Reliver, Fever Reducer Kirkland Signature™ Naproxen Sodium 220 mg, 400 Caplets

Compare to Aleve® Active Ingredient, Pain Reliver, Fever Reducer


Cetirizine HCI 5mg., Psuedoephedrine HCI 120mg. Zyrtec-D® 12 Hour, 24 Tablets

Cetirizine HCI 5mg., Psuedoephedrine HCI 120mg.


Compare to METAMUCIL® active ingredient^, 2 Bottles, 180 Doses Each, Orange Flavor, Gluten Free (< 20 ppm). Kirkland Signature™ Natural Psyllium Fiber, 360 Doses

Compare to METAMUCIL® active ingredient^, 2 Bottles, 180 Doses Each, Orange Flavor, Gluten Free (< 20 ppm).



Diphenhydramine HCl 25 mg, 3 Boxes, 48 Tablets Each Benadryl® Allergy Ultra Tabs, 144 Count

Diphenhydramine HCl 25 mg, 3 Boxes, 48 Tablets Each


For Temporary Relief of Minor Aches & Pains of Muscles & Joints. Salonpas® Pain Relieving Patch, 140 Patches

For Temporary Relief of Minor Aches & Pains of Muscles & Joints.


Anti-Streak, Great for Eyewear & Glass Screens, Anti-Static. Wipe 'n Clear® Lens Wipe, 225 Wipes $3 OFF

Anti-Streak, Great for Eyewear & Glass Screens, Anti-Static.